# SDR SWAA2012090607404

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 36,531 hours, 21,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FORWARD RETAINER CLIP LOOSE.  SECURED CLIPS PER SRM.
